# SDR 2007UALA01508

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 37,362 hours, 10,332 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2L WILL NOT ARM.  [SUP 06-06-07]  REROUTED LANYARD CHORD AND THAT APPEARED TO FIX THE PROBLEM.
